Alert archive / Connecticut / Special Weather Statements in 2021
Special Weather Statement, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this special weather statement at Jul 14, 2021, 5:46 AM EDT. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2021, 5:46 AM EDT (09:46 UTC)
- Expired
- Jul 14, 2021, 6:30 AM EDT
- In force
- 44 min
- Issued by
- NWS Boston/Norton, MA
The radar
The Boston radar (KBOX), 77 km from the middle of the area, began a volume at 09:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 9.8 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 64 J/kg
- Mixed-layer CIN
- -315 J/kg
- Mixed-layer LCL
- 438 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.8
The text
As transmitted.
424 WWUS81 KBOX 140946 SPSBOX Special Weather Statement National Weather Service Boston/Norton MA 546 AM EDT Wed Jul 14 2021 CTZ003-004-MAZ012-RIZ001-141030- Tolland CT-Windham CT-Southern Worcester MA-Northwest Providence RI- 546 AM EDT Wed Jul 14 2021 ...STRONG THUNDERSTORMS DEVELOPING... At 546 AM EDT, Doppler radar was tracking a strong thunderstorm near Willington, or near Mansfield, moving east at 25 mph. Pea size hail and winds in excess of 30 mph will accompany this storm. Locations impacted include... Mansfield, Killingly, Webster, Southbridge, Burrillville, Tolland, Coventry, Dudley, Scituate, Glocester, Putnam, Thompson, Sutton, Douglas, Brooklyn, Woodstock, Willington, Foster, Ashford and Pomfret. PRECAUTIONARY/PREPAREDNESS ACTIONS... Get indoors when this storm approaches. Winds may be strong enough to produce minor damage, such as a few downed branches. Frequent lightning was occurring. Lightning can strike far away from the storm. Go inside a building or vehicle. Wait at least 30 minutes until after the storm has passed to resume outdoor activities. && LAT...LON 4174 7227 4191 7235 4211 7178 4185 7166 TIME...MOT...LOC 0946Z 250DEG 24KT 4185 7222 $$ Belk
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this special weather statement went out at Jul 14, 3:33 AM EDT, 2 hours 13 minutes earlier.
Area forecast discussion, Jul 14, 3:33 AM EDT, 2 hours 13 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
333 AM EDT Wed Jul 14 2021
.SYNOPSIS...
A weak frontal system combined with rising temperatures and
very humid air supports a risk for scattered strong to severe
thunderstorms later this afternoon into early tonight. A more
typical summer-like pattern emerges later this week. This will
bring increasingly warm and humid conditions, along with
isolated to scattered showers and thunderstorms most days. A
cold front moves through Southern New England on Sunday, then
lingers offshore Monday and Tuesday.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
** Dense Fog Through the AM Commute **
** Sct Strong to Severe T-Storms N/W of I-95 Mid Afternoon to Early
Evening **
Primary surface features include a weakening ridge of high
pressure extending from ME/NH coast SE to RI. At the same time,
a surface warm front was beginning to advance northward,
reflected in surface theta-e analysis south of Long Island, then
trailing northward through the Hudson and Champlain Valleys.
Aloft, an amplified ridge over our far eastern waters was giving
way to stronger height falls, ahead of a shortwave disturbance
seen on WV imagery over the eastern Gt Lakes into western PA.
We begin the morning with a fairly prevalent fog bank with
vsbys at times supporting dense fog criteria. A Dense Fog
Advisory is in effect for most of central/eastern MA, RI and
Cape/Islands thru 14z/10 AM as there's fairly strong confidence
in vsbys remaining quite low into the AM commute. Meanwhile, we
are also carefully monitoring a weakening line of t-storms
which developed yesterday and has finally begun showing
weakening signs. As of 230 AM, this line of showers/storms is
now clearing the Hudson River in NY and knocking on the door of
Berkshire and Litchfield Counties. Lightning trends are
generally downward, though SPC's mesoanalysis displays around
1000-1500 J/kg of MUCAPE across our area. Thus, some risk for
early-AM lightning and brief downpours into our western MA and
northern CT counties may still continue as this line of heavy
showers/storms moves NE into VT and western NH toward the
morning commute.
The larger focus then turns to the potential for strong to
severe t-storms, centered around mid-afternoon to early evening
(roughly 3 PM to 10 PM). Definitely is not an ideal pre-
convective setup with ongoing overcast, how soon that overcast
begins to scatter out, and what role if any the early-morning
convection may play in terms of leftover boundaries. So, a
number of uncertainties exist. This all said, dewpoints surge
into the low to mid 70s this afternoon as the warm front lifts
to our NE. Most models also suggest greater west-to- east cloud
breaks between 17-21z that will allow for sfc-based
destabilization to occur. Sufficient heating and mid-level
lapse rates around 6-6.5 C/km, NAM-based MLCAPEs are in the
2000-2500 J/kg range. We'll then await the shortwave trough
aloft to strengthen mid/upper level winds, and a surface
trough/wind shift. Appears likely this wind shift boundary will
fire convection soonest in central NY by early afternoon, then
advancing east toward our far western counties between 3-5 PM.
There's differences across CAMs in terms of the net storm
coverage, especially if any lead cells can develop before the
wind shift boundary approaches. But the overall idea is that a
line of storms to move through interior New England toward the
Boston- Providence corridors between 6-10 PM. Storms should
weaken quickly as they ingest more stable maritime air across SE
MA and southern RI. Storms should be primarily capable of gusty
to locally damaging straight line winds, but given the
magnitude of instability and stronger upper-level winds a
secondary risk for hail is possible too. With high moisture
levels, brief torrential rains possible, but not thinking
flooding is a significant risk as storms should be moving along.
Added gusty winds, small hail and heavy rain wording to the
grids. Coordination with surrounding offices and SPC resulted in
raising the severe risk level to Slight/15% severe across our
northern and western MA counties, with Marginal/5% severe then
southeastward to I-95 including much of eastern coastal MA.
After low clouds burn off, turning warm and humid with highs upper
70s to mid 80s, with heat indices nearing 90F in some locations by
afternoon.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM THURSDAY/...
T-storms may still be ongoing thru roughly 10 PM and mainly
eastern MA and RI. However weakening should be the case as
storms near our coastal waters as mentioned above. Wind shift to
west should lead to a generally clear evening for interior and
the coastal plain, but lingering overcast and possible fog may
again re- develop near the South Coast and Cape Cod/Islands.
Though 925/850 mb temps cool a degree or two, a fairly mild and
muggy night with lows in the mid/upper 60s.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
Still thinking a gradual breakdown of the Bermuda High will
start some changes across southern New England later this week
into this weekend. Unfortunately, none of these changes involve
several days of dry weather. it appears the most we can manage
should be Thursday into Thursday night. An approaching front
should then lead to an increasing risk for more showers and
thunderstorms Friday afternoon into Sunday. Not looking at a
total washout during this time, but more rounds of showers with
a few thunderstorms is likely at some point. This front should
move offshore early next week, but perhaps not far enough to
result in a prolonged period of dry weather.
More summer-like heat and humidity should be in place late this
week. Trending cooler this weekend with less sunshine expected.
Slightly cooler air may arrive early next week, but have little
confidence in the exact location of a cold front pushing
offshore due to the possibility of weak waves of low pressure
traversing this front Monday into Tuesday.
&&
.AVIATION /07Z WEDNESDAY THROUGH SUNDAY/...
Forecaster Confidence Levels.
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
06z TAF Update:
Rest of the Overnight (thru 12z): High confidence in
trends/categories but moderate on timing.
LIFR to VLIFR predominates for most of the central and eastern
airports due to fog and stratus. Vsbys in fog generally 1/4 to
3/4 SM. CT Valley airports more IFR-LIFR due to stratus and
mist/fog. Fog and stratus at least at LIFR levels will continue
through the overnight, with intervals of drizzle at times as
well. Confidence is high in categories remaining at similar
levels through the AM push.
In addition, thunderstorm complex now over eastern NY has shown
weakening trends, but a risk for VCTS could ensue between
07-09z for BAF/BDL. Have left as SHRA for now but will amend
with more imminent threat due to lower confidence.
Light E/ESE winds.
Today: Moderate confidence.
LIFR fog/stratus begins to improve to at least MVFR/VFR for the
interior. Timing this improvement is still of moderate
confidence, thinking 14-19z from west to east. Cape Cod/Islands
remain IFR- LIFR thru the day, with low confidence on any
improvement there.
Scattered TSRA/+TSRA should develop mainly after 19z in western
MA and northern CT, then advancing eastward thru central MA on
toward BOS-PVD around 23-01z. Storms likely to take the form of
a line and may become locally severe, with strong wind gusts,
frequent lightning, torrential rains reducing vsbys to IFR
levels and possibly some small hailstones. Best chance at
strong/severe storms is mainly from BDL/ORH/LWM north and west.
Storms should weaken as they near SE MA and Cape Cod/Islands.
Winds become S 5-10 kt, then shift to SW/WSW by late-afternoon.
Tonight: High confidence, except moderate for Cape Cod and
Islands.
Rapid improvement toward VFR in the interior and coastal plain.
MVFR-LIFR fog/stratus may still prevail across Cape Cod and the
Islands, but greater uncertainty here on timing any improvement.
Winds turn light west.
Thursday: High confidence.
Generally VFR.
KBOS TAF...Moderate confidence. LIFR continues thru mid-AM, then
improves toward MVFR/VFR thru late-day. Possible TSRA ~22-02z.
KBDL TAF...Moderate confidence. Possible SHRA/-TSRA 07-10z. LIFR-
IFR continues thru mid AM, improving to MVFR/VFR. Better chance
at afternoon TSRA/+TSRA ~19-22z.
Outlook /Thursday through Sunday/...
Thursday through Thursday Night: VFR.
Friday: VFR. Slight chance SHRA.
Friday Night: VFR. Chance SHRA.
Saturday: Mainly VFR, with areas MVFR possible. SHRA likely,
chance TSRA.
Saturday Night: Mainly MVFR, with local IFR possible. SHRA
likely, chance TSRA.
Sunday: Mainly MVFR, with local IFR possible. SHRA likely,
slight chance TSRA.
&&
.MARINE...
Forecaster Confidence Levels.
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Today: High confidence.
Winds to become south around 15-20 kt, with waves in the 2-3 ft
range. Fog may be locally dense this morning with vsbys 1/4
mile, then trend to 1-3 miles for the afternoon. Possible
t-storms approaching the eastern waters late.
Tonight through Thursday: High confidence.
SW winds become WSW/W late tonight, speeds 10 kt or less. Seas 2-3
ft. Weakening thunderstorms thru midnight, then possible re-
development of fog with vsbys 1-3 miles.
Winds then return back to SW around 10 kt for Thursday with
seas 2-3 ft.
/Outlook /Thursday through Sunday/...
Thursday: Winds less than 25 kt. Patchy fog.
Thursday Night: Winds less than 25 kt.
Friday: Winds less than 25 kt. Areas of seas approaching 5 ft.
Friday Night: Winds less than 25 kt. Areas of seas approaching
5 ft. Slight chance of rain showers.
Saturday: Winds less than 25 kt. Areas of seas approaching
5 ft. Rain showers likely, isolated thunderstorms.
Saturday Night: Winds less than 25 kt. Areas of seas
approaching 5 ft. Rain showers likely, slight chance of
thunderstorms.
Sunday: Winds less than 25 kt. Areas of seas approaching 5 ft.
Rain showers likely, isolated thunderstorms.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...Dense Fog Advisory until 10 AM EDT this morning for MAZ004>007-
012>024-026.
RI...Dense Fog Advisory until 10 AM EDT this morning for RIZ001>008.
MARINE...None.
&&
SYNOPSIS...Belk/Loconto
NEAR TERM...Loconto
SHORT TERM...Loconto
LONG TERM...Belk
AVIATION...Belk/Loconto
MARINE...Belk/LocontoHazardous weather outlook, Jul 14, 4:49 AM EDT, 57 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 449 AM EDT Wed Jul 14 2021 MAZ004>007-012>024-026-RIZ001>008-150900- Northern Worcester MA-Central Middlesex MA-Western Essex MA- Eastern Essex MA-Southern Worcester MA-Western Norfolk MA- Southeast Middlesex MA-Suffolk MA-Eastern Norfolk MA- Northern Bristol MA-Western Plymouth MA-Eastern Plymouth MA- Southern Bristol MA-Southern Plymouth MA-Barnstable MA-Dukes MA- Nantucket MA-Northern Middlesex MA-Northwest Providence RI- Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI- Washington RI-Newport RI-Block Island RI- 449 AM EDT Wed Jul 14 2021 ...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING... This Hazardous Weather Outlook is for central Massachusetts, eastern Massachusetts, northeastern Massachusetts, southeastern Massachusetts, and Rhode Island. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Dense Fog Advisory. There is a risk for a few strong to severe thunderstorms this afternoon and evening. Any thunderstorms should weaken as they move east, especially after sunset. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CTZ002>004-MAZ002-003-008>011-150900- Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Western Hampshire MA-Western Hampden MA- Eastern Hampshire MA-Eastern Hampden MA- 449 AM EDT Wed Jul 14 2021 This Hazardous Weather Outlook is for northern Connecticut and western Massachusetts. .DAY ONE...Today and tonight. There is a risk for scattered strong to severe thunderstorms this afternoon and evening. Any thunderstorms should weaken as they move east, especially after sunset. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ230>237-250-251-254>256-150900- Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound- Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 449 AM EDT Wed Jul 14 2021 This Hazardous Weather Outlook is for Massachusetts and Rhode Island coastal waters. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For more information on upcoming hazardous weather, please see the Area Forecast Discussion on our webpage for the latest forecast thinking. There is also our Enhanced Hazardous Weather Outlook at www.weather.gov/box/ehwo For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/nwsboston You can follow us on Twitter at @NWSBoston
In the hours before
Special weather statement, Jul 14, 3:36 AM EDT, 2 hours 10 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
336 AM EDT Wed Jul 14 2021
CTZ002-MAZ003-008>011-140815-
Hartford CT-Western Hampshire MA-Western Hampden MA-
Eastern Hampden MA-Eastern Franklin MA-Eastern Hampshire MA-
336 AM EDT Wed Jul 14 2021
...LINE OF STRONG THUNDERSTORMS MOVING INTO THE INTERSTATE 91
CORRIDOR AND GREATER SPRINGFIELD METRO...
At 335 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Sandisfield to near Litchfield. Movement
was northeast at 35 mph.
Winds up 30 mph will accompany these storms. Brief torrential
downpours can be expected, along with cloud to ground lightning.
Locations impacted include...
Springfield, Chicopee, Enfield, Westfield, Holyoke, Windsor,
Northampton, Agawam, West Springfield, Deerfield, Simsbury,
Bloomfield, South Hadley, Easthampton, Longmeadow, Suffield, Windsor
Locks, Granby, East Windsor and Canton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when these storms approach. Winds may be strong enough to
produce minor damage, such as a few downed branches.
&&
LAT...LON 4212 7306 4215 7307 4215 7303 4230 7300
4248 7258 4189 7256 4179 7302 4182 7294
4188 7295 4190 7291 4197 7289 4197 7303
4204 7301 4204 7306 4210 7307
TIME...MOT...LOC 0735Z 238DEG 32KT 4216 7317 4177 7317
LocontoSpecial weather statement, Jul 14, 4:15 AM EDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
415 AM EDT Wed Jul 14 2021
MAZ002-003-008>011-140900-
Western Franklin MA-Western Hampshire MA-Western Hampden MA-
Eastern Hampden MA-Eastern Franklin MA-Eastern Hampshire MA-
415 AM EDT Wed Jul 14 2021
...LINE OF STRONG THUNDERSTORMS MOVING TOWARD THE INTERSTATE 91
CORRIDOR AND THE NORTHWESTERN SUBURBS OF SPRINGFIELD...
At 414 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Chester to near Hartland. Movement was
northeast at 30 mph.
Winds in excess of 30 mph will accompany these storms. Frequent
lightning and brief torrential downpours can be expected.
Locations impacted include...
Springfield, Chicopee, Westfield, Holyoke, Amherst, Northampton,
Agawam, West Springfield, Deerfield, Ludlow, South Hadley,
Easthampton, Southwick, Montague, Granby, Southampton, Hadley,
Sunderland, Hatfield and Williamsburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when these storms approach. Winds may be strong enough to
produce minor damage, such as a few downed branches.
Frequent lightning was occurring. Lightning can strike far away from
the storm. Go inside a building or vehicle. Wait at least 30 minutes
until after the storm has passed to resume outdoor activities.
&&
LAT...LON 4238 7299 4257 7254 4210 7251 4202 7281
4204 7282 4204 7301
TIME...MOT...LOC 0814Z 228DEG 27KT 4226 7292 4203 7292
LocontoSpecial weather statement, Jul 14, 4:37 AM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
437 AM EDT Wed Jul 14 2021
CTZ002-140915-
Hartford CT-
437 AM EDT Wed Jul 14 2021
...DEVELOPING STRONG THUNDERSTORM TO MOVE INTO THE GREATER HARTFORD
METRO AREA...
At 436 AM EDT, Doppler radar was tracking a strong thunderstorm over
Plainville, or over Farmington, moving northeast at 25 mph.
Winds in excess of 30 mph will accompany this storm. Lightning and
torrential downpours can also be expected from this storm.
Locations impacted include...
Hartford, New Britain, West Hartford, Bristol, Manchester, East
Hartford, Southington, Glastonbury, Newington, Windsor, Wethersfield,
South Windsor, Farmington, Simsbury, Bloomfield, Berlin, Rocky Hill,
Avon, Plainville and Windsor Locks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.
&&
LAT...LON 4193 7264 4176 7247 4157 7287 4171 7300
4173 7300
TIME...MOT...LOC 0836Z 233DEG 22KT 4169 7286
LocontoSpecial weather statement, Jul 14, 5:46 AM EDT, 0 minutes before
Special Weather Statement National Weather Service Boston/Norton MA 546 AM EDT Wed Jul 14 2021 CTZ003-004-MAZ012-RIZ001-141030- Tolland CT-Windham CT-Southern Worcester MA-Northwest Providence RI- 546 AM EDT Wed Jul 14 2021 ...STRONG THUNDERSTORMS DEVELOPING... At 546 AM EDT, Doppler radar was tracking a strong thunderstorm near Willington, or near Mansfield, moving east at 25 mph. Pea size hail and winds in excess of 30 mph will accompany this storm. Locations impacted include... Mansfield, Killingly, Webster, Southbridge, Burrillville, Tolland, Coventry, Dudley, Scituate, Glocester, Putnam, Thompson, Sutton, Douglas, Brooklyn, Woodstock, Willington, Foster, Ashford and Pomfret. PRECAUTIONARY/PREPAREDNESS ACTIONS... Get indoors when this storm approaches. Winds may be strong enough to produce minor damage, such as a few downed branches. Frequent lightning was occurring. Lightning can strike far away from the storm. Go inside a building or vehicle. Wait at least 30 minutes until after the storm has passed to resume outdoor activities. && LAT...LON 4174 7227 4191 7235 4211 7178 4185 7166 TIME...MOT...LOC 0946Z 250DEG 24KT 4185 7222 Belk
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 12:32 AM EDT | Dense Fog Advisory | BOX | Barnstable, Bristol, Dukes, Essex, Middlesex, Nantucket and 4 more | 9 hr |
| Jul 14, 3:36 AM EDT | Special Weather Statement | BOX | Hampden, Hampshire | 39 min |
| Jul 14, 4:15 AM EDT | Special Weather Statement | BOX | Hampden, Hampshire | 45 min |
| Jul 14, 4:46 PM EDT | Special Weather Statement | BOX | Worcester | 44 min |
| Jul 14, 4:53 PM EDT | Severe Thunderstorm Warning | BOX | Franklin, Worcester | 52 min |
| Jul 14, 5:30 PM EDT | Severe Thunderstorm Warning | BOX | Franklin, Hampshire, Worcester | 45 min |
| Jul 14, 6:05 PM EDT | Severe Thunderstorm Warning | BOX | Franklin, Hampden, Hampshire, Worcester | 40 min |
| Jul 14, 6:38 PM EDT | Severe Thunderstorm Warning | BOX | Franklin, Hampden, Hampshire, Worcester | 52 min |
| Jul 14, 7:16 PM EDT | Flash Flood Warning | BOX | Hampshire | 53 min |
| Jul 14, 7:31 PM EDT | Special Weather Statement | BOX | Worcester | 44 min |
| Jul 14, 7:33 PM EDT | Special Weather Statement | BOX | Hampden | 42 min |
| Jul 14, 7:46 PM EDT | Severe Thunderstorm Warning | BOX | Franklin, Hampden, Hampshire, Worcester | 26 min |
| Jul 14, 4:37 AM EDT | Special Weather Statement | BOX | 38 min |
Nearby
Special Weather Statements in Connecticut, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.